# SDR AALA202111120066

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 18,242 hours, 6,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150318
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN PERFORMING JOB CARD 26C00033004, FOUND EMERGENCY POWER-SUPPLY UNIT AT DOOR 3R INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER-SUPPLY UNIT AT DOOR 3R PER AMM 33-51-00.
